International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 451492, 14 pages
doi:10.1155/2011/451492
Research Article

Existence and Uniqueness of Generalized Solutions to a Telegraph Equation with an Integral Boundary Condition via Galerkin's Method

1Laboratory of Advanced Materials, Badji Mokhtar University, P.O. Box 12, 23000 Annaba, Algeria
2Department of Mathematics, Motilal Nehru National Institute of Technology Allahabad, Allahabad 211 004, India
3Department of Mathematics and Statistics, Indian Institute of Technology Kanpur, Kanpur 208 016, India

Received 28 December 2010; Revised 1 March 2011; Accepted 4 March 2011

Academic Editor: Christian Corda

Copyright © 2011 Assia Guezane-Lakoud et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a telegraph equation with nonlocal boundary conditions, and using the application of Galerkin's method we established the existence and uniqueness of a generalized solution.